Day +689: Acting funny and I don’t know why…

“Excuse me while I kiss the sky…”

10/19/12: Ok, an exaggeration, I’m not that high but I am rather hazy today. The pain worsened quite a bit in the middle of the night, and I reached a point where I couldn’t even drink water. I have a high tolerance for pain and thus far had managed with only Tylenol during the day and one lowest dose hydrocodone (5/500) overnight. Starting around 4:30 this morning, I gave in and started taking the next higher hydrocodone level (7.5/500) every 5 hours to keep ahead of the pain and to keep myself hydrated. It’s working but I’ve always been a “cheap drunk” and am therefore a little loopier than my normal self and taking more naps. It still isn’t as bad as the mucositis I had post transplant. The big difference is that I was hospitalized then and received all the meds and fluids via IV. Anyway, I’m resting well and healing.

4 Comments:

  1. As long as you are healing you can take all the drugs you want. But I can fully understand wanting to do it on your own. I hate taking drugs. Even aspirin. Hang in there lady. You can do it!

  2. Glad you are resting well and healing, but I sure wish it was not so painful for you. There are some comforts of being in the hospital such as the IV fluids and maybe even your own pain pump when needed. Hoping this time of healing goes quickly for you.

    Hendrix “Purple Haze”

  3. Hey Mausi – I just checked your new Warm Mist Humidifier, Vicks only put in NyQuil coupons, don’t see anything for Purple Haze. Pharmacy?

  4. Feel better soon! Sorry to hear about the pain. Don’t make yourself “suffer”. If you have pain, take the medicine! You deserve to not be in pain after all you have been in. 🙂 Just my soapbox 🙂

Leave a Reply

Your email address will not be published. Required fields are marked *